# SDR AALA201706139005

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 29,816 hours, 10,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DISPLAYS R4 DOOR CHECK DOOR PRESSURE. SERVICED THE R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
